BibTeX record journals/jct/DingZZ18

download as .bib file

@article{DBLP:journals/jct/DingZZ18,
  author    = {Guoli Ding and
               Wenan Zang and
               Qiulan Zhao},
  title     = {On box-perfect graphs},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {128},
  pages     = {17--46},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jctb.2017.07.001},
  doi       = {10.1016/j.jctb.2017.07.001},
  timestamp = {Mon, 22 Jan 2018 14:32:25 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jct/DingZZ18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics